# SDR IPXA2023070555790

- Difficulty date: May 19, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Torque Box
- Part number: 175N20013
- Part serial: NA
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H TORQUE BOX PANEL DISBONDED TREATED AND PRIMED PER SRM 51-20-01. INSTALLED TORQUE BOX PANEL IAW SRM 51-40-02. REVIEWED.
